Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Starvation Driven Diffusion as a Survival Strategy of Biological Organisms

Cho, Eunjoo; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.5, pp.845 - 870, 2013-05

2
Global asymptotic stability and the ideal free distribution in a starvation driven diffusion

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, JOURNAL OF MATHEMATICAL BIOLOGY, v.68, no.6, pp.1341 - 1370, 2014-05

rss_1.0 rss_2.0 atom_1.0